MAUDE Adverse Event Report: SALTER LABS SALTER LABS; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR,

SALTER LABS SALTER LABS; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR,
Model Number ZIT-520-5
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the adhesive on the left bag and sleeve peeled off during use which made it impossible to apply pressure.There was no reported injury.
 
Additional Manufacturer Narrative
The supplier performed an investigation which confirmed the issue as reported; the root cause was determined to be the performance of the nylon material.The supplier has since updated their material performance requirements.The device history record for lot: 230800158 was reviewed and the product was produced according to product specifications.All information reasonably known as of 19 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.Fda initial mw report submitted on 07may2025; core id: (b)(4).

Brand Name
SALTER LABS
Common Device Name
INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR,
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22845208
Report Number3000219639-2025-00044
Device Sequence Number17355826
Product Code KZD
UDI-Device Identifier00607411916915
UDI-Public(01)00607411916915(10)230800158(17)280804(11)230804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-520-5
Device Catalogue NumberZIT-520-5
Device Lot Number230800158
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown